I started process of switching from Cymbalta to Remeron on March 25, and took my last dose of Cymbalta a few days ago. Other than a few days of extreme irritability, things have been going surprisingly smoothly. Except that I can't sleep. Not really. I'm rapid-cycling between moments of being awake and instantly dreaming as soon as I close my eyes. The waking moments seem precipitated by startling effects in the dream state, that usually have nothing to do with the content of the dream itself. The worst of these is the sudden sensation of being physically attacked by an evil presence. It seems to take me a little bit longer to wake up during these instances. Or at least that's how I perceive it.
How much of this is potentially the residual Cymbalta withdrawal effects, and how much of this is the "strange or unusual dreams" listed as a possible side effect of the Remeron?
And more importantly, how long can I expect this to last? If you experienced disturbed dreams while on Remeron, how long did it last for you, and did it turn out to be a deal breaker?
Have a strong itch to drop Effexor...(I won't go cold turkey). It stopped my dysphoric crying spells, but now, 10 months later, I'm feeling increasingly flat, apathetic, numb, no motivation (even after dropping to 75mg). I hate how all A/Ds have this lobotomy effect on me longterm. It's initially fine in acute episodes, I'm not sad now, but I can't function properly, and I continue to score Moderate-Severe on the depression scale.
I think it's counteracting my Ritalin (which I increased to 30-40mg)? I don't want to increase Effexor above 150mg, I'd never be able to go off.
I'm trying dosing at night instead, will this make any difference @mikl_pls ? I skipped yesterday's morning dose (then came the intense nausea, over stimulation & brain slosh awfulness @10 hours later) and I took my dose with dinner.
I'm seriously considering going on low-dose mild SSRI instead (Prozac?) I'm sensitive to meds & side effects, and I'm also VERY worried about withdrawals. Especially from Effexor, they are the WORST, and I just read study that Effexor withdrawal syndrome is not dose-dependent:
Forgot to take Lamictal yesterday (I took my other meds). Holy Hell, I took my dose today (on schedule) and I STILL feel awful!! I've only been on 100mg....I thought Lamictal had a super-long half-life? Yesterday went like this:
10am - up, had breakfast
11am – slight Brain “swishes” started (was out the entire day)
12pm – Stronger Brain zaps start
1:30pm – Lunch (meat, salad/veg)
2:30pm – Sudden extreme exhaustion
4pm - more brain zaps => ZAP ZAP ZAP! 🤯
7pm - Irritability starts
11pm – Tea, bedtime, could not fall asleep (I haven't had insomnia in 2+ years)
...Night sweats…Restless legs.....
12am – Ruminations, feel weepy
..Insomnia ensues…(Toss & turn, sweaty/achey all night)
It's now 12pm,and I am STILL having brain zaps! I worry I’ll never be able ever taper, switch from, or withdraw from this med. You probably think well, with MI, WHY would you ever go off it? For me, longterm, these meds are band-aids. There is always a price. Ok, maybe great at preventing acute/severe depression, but as a result, they rob me of any spark, joy, elation, happiness, libido, sexual sensation/response, feelings of reward, love.... This disturbs me. I used to know what positive emotions felt like…
So I’m stable, existing.....but still lacking will or any interest in living....
For the last three months I have been lowering my Seroquel dose. Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high.
Over about a year I dropped from 700 to 400mg. Easy peasy.
This last 400 has been awful. I am going slowly. I get so sick. Sweats, headaches, can’t eat, can’t sleep. Like no sleep. So I get to none. Made it. Doing well. Two weeks out things are not good at all.
I cant even explain how my head is acting. Not good on the mood spectrum (BP 1) I moved back to 50mg. (Pdoc is on board) I can sorta sleep and other physical symptoms minimized.
I am rapid cycling and I am sure I am not hiding it well at work.
Looking for some insight into others experiences.
Did you get off successfully?
How long till negative symptoms were gone?
Did you have to change to another AP?
Thanks for any shared experiences in advance .
So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again.
Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again.
So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms.
Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern?
I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote